Knee injection problem
Hi everyone, I have tried to search for other posts about my problem but cant seem to find anything.
three weeks ago I had my second injection for my knee ( first was fine ) within a few hours I suffered terrible side effects, severe headache, spike in blood pressure, palpitations, dizziness fainting etc etc . My GP said this can happen and will pass in a few days. It didnt.
since then I have continued to be too ill to work , im self employed so no money😩 I now have my BP under control but Im left with extreme fatigue, terrible stomach problems such as acid reflux / upset stomach, palpitations, my hiatal hernia is giving me hell…
and my knee pain was back within a few days …
my GP is saying “ anxiety” which to me is a “ cover all angles comment” .
i’d appreciate any others experiences please .
- All Categories
- 2.3K Welcome
- 5.3K Say Hello
- 17 How to use your online community
- 30 Help, Guidelines and Get in Touch
- 40.4K Our Community
- 669 Chat to our Helpline Team
- 3.8K Living with arthritis
- 2 Want to Get Involved?
- 50 Hints and Tips
- 220 Work and financial support
- 390 Young people's community
- 7 Parents of Children with Arthritis
- 40 My Triumphs
- 132 Let's Move
- 24 Sports and Hobbies
- 13 Food and Diet
- 256 Coronavirus (COVID-19)
- 16 Community Feedback and ideas
- 333 Chat and News
- 29 Val's Cafe
- 269 Chit chat
- 11 News
- 4 Tails From The Cafe